# SDR EPUA201410082014

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N9869M
- Make and model: Cessna 207A
- Aircraft serial: 20700744
- Aircraft time: 30,483 hours
- Engine: Cont IO520F
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 12502505
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXHAUST SMELL IN CABIN.  REPLACED THE MUFFLER, MUFFLER SHROUD & OPERATIONALLY CHECKED HEAT SYS ON GND WITH NO PROBLEMS.
